# SDR JIKA2023112722301

- Difficulty date: November 22, 2023
- Submitted: November 27, 2023
- Operation: Air carrier
- Aircraft: N68TA
- Make and model: Beech C-99
- Aircraft serial: U177
- Aircraft time: 26,664 hours, 38,909 cycles
- System (JASC): 3200 · Landing Gear System
- Part: Landing Gear
- Part number: UNKNOWN
- Condition: Burned Out
- Location: Zone 100
- Component: Power Relay
- Component part number: MS24171D1
- Stage of operation: LD
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON APPROACH TO KLAN, THE PILOT REPORTED THAT HE SELECTED THE LANDING GEAR HANDLE TO THE DOWN POSITION, BUT THE LANDING GEAR FAILED TO EXTEND. HE THEN RESET THE LANDING GEAR RELAY CIRCUIT BREAKER AND THE GEAR CAME DOWN NORMALLY. LAN MAINTENANCE REMOVED AND REPLACED THE LANDING GEAR POWER RELAY AND THE LANDING GEAR TIME DELAY RELAY. SEVERAL GEAR EXTENSION AND RETRACTION CHECKS WERE PERFORMED WITH SUCCESS AND THE AIRCRAFT WAS RETURNED TO SERVICE.
